Strict colourings for classes of steiner triple systems

Milazzo, L. and Tuza, Zsolt (1998) Strict colourings for classes of steiner triple systems. DISCRETE MATHEMATICS, 182 (1-3). pp. 233-243.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1631

Update Item Update Item